Featured Categories

Maximum Strength Non-Aspirin 250/box

$12.50

Out of stock

SKU: 03150012 Category:

Description



EXTRA STRENGTH NON-ASPIRIN

250 per box (125 x 2's)

PERFORMANCE FEATURES:
• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
• Easy-to-swallow, film coated tablets
• Unit dose packets
• Spanish labeling where possible

Each tablet contains:
Acetaminophen 500mg

Additional information

Weight 0.4 lbs

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.